Header

UZH-Logo

Maintenance Infos

3.—A Criterion for the Existence of Solutions of Non-linear Elliptic Boundary Value Problems


Deuel, Johanna; Hess, Peter (1976). 3.—A Criterion for the Existence of Solutions of Non-linear Elliptic Boundary Value Problems. Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 74:49-54.

Abstract

SynopsisBy a new method it is proved that a non-linear elliptic boundary value problem of rather general type admits a weak solution lying between a given weak lower solution ϕ and a given weak upper solution ψ≧ϕ

Abstract

SynopsisBy a new method it is proved that a non-linear elliptic boundary value problem of rather general type admits a weak solution lying between a given weak lower solution ϕ and a given weak upper solution ψ≧ϕ

Statistics

Citations

Dimensions.ai Metrics
3 citations in Web of Science®
80 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

12 downloads since deposited on 01 Nov 2018
12 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:Unspecified
Language:English
Date:1 January 1976
Deposited On:01 Nov 2018 13:41
Last Modified:02 Nov 2018 01:10
Publisher:Cambridge University Press
ISSN:0308-2105
OA Status:Green
Publisher DOI:https://doi.org/10.1017/s030821050001653x
Related URLs:https://www.swissbib.ch/Search/Results?lookfor=nationallicencecambridge101017S030821050001653X (Library Catalogue)

Download

Download PDF  '3.—A Criterion for the Existence of Solutions of Non-linear Elliptic Boundary Value Problems'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 278kB
View at publisher